# SDR DU4R202311010056

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K, K

## Discrepancy

COMPLY WITH SB A319-53-1263 COL WORKING OF ATTACHMENT HOLES ON THE PRESSURE PANEL.
